• Overview of Chinese core journals
  • Chinese Science Citation Database(CSCD)
  • Chinese Scientific and Technological Paper and Citation Database (CSTPCD)
  • China National Knowledge Infrastructure(CNKI)
  • Chinese Science Abstracts Database(CSAD)
  • JST China
  • SCOPUS
Normal Theorems on Share Sets[J]. Journal of South China Normal University (Natural Science Edition), 2010, 1(3): 15-18 .
Citation: Normal Theorems on Share Sets[J]. Journal of South China Normal University (Natural Science Edition), 2010, 1(3): 15-18 .

Normal Theorems on Share Sets

More Information
  • Received Date: June 22, 2009
  • Revised Date: September 30, 2009
  • More extensive quasi-meromorphic mappings are discussed by the method of geometry. Normal theorems on share sets are approved simply by inequality about covering surface.The conclusions in this paper are all held for meromorphic functions because that meromorphic function is a special case of quasi-meromorphic mapping.

Catalog

    Article views (2144) PDF downloads (320) Cited by()

    /

    DownLoad:  Full-Size Img  PowerPoint
    Return
    Return